Alert archive / Pennsylvania / River Flood Warnings in 2011
River Flood Warning 63, NWS State College, PA
NWS State College, PA issued this river flood warning at Aug 27, 2011, 11:23 AM EDT for Lancaster County, York County, Pennsylvania. It took effect at Aug 28, 2011, 8:00 PM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Aug 27, 2011, 11:23 AM EDT (15:23 UTC)
- In effect from
- Aug 28, 2011, 8:00 PM EDT
- Expired
- Aug 29, 2011, 12:42 AM EDT
- In force
- 5 hr
- Issued by
- NWS State College, PA
- Flood severity
- Moderate
Counties Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 141 km from the middle of the area, began a volume at 15:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conestoga River at Lancaster (LNCP1). The gauge peaked at 12.33 ft at Aug 28, 2011, 9:00 PM EDT.
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 13 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01576500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
533 WGUS41 KCTP 271523 FLWCTP BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1123 AM EDT SAT AUG 27 2011 ...THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CONESTOGA RIVER AT LANCASTER PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED AROUND 4PM THIS AFTERNOON && PAC071-133-280323- /O.NEW.KCTP.FL.W.0063.110828T1849Z-000000T0000Z/ /LNCP1.2.ER.110828T1849Z.110829T0000Z.000000T0000Z.NO/ 1123 AM EDT SAT AUG 27 2011 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE, PA HAS ISSUED A * FLOOD WARNING FOR THE CONESTOGA RIVER AT LANCASTER * FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE. * AT 10 AM SATURDAY THE STAGE WAS...3.3 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY AFTERNOON SUNDAY AND CREST NEAR 13.5 FEET BY SUNDAY EVENING. * AT 13.0 FEET...SEVERAL HOMES ARE AFFECTED BY HIGH WATER. $$
6 follow-up statements
507 WGUS81 KCTP 272115 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 515 PM EDT SAT AUG 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CONESTOGA RIVER AT LANCASTER PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS EVENING FOR NEXT ISSUANCE OF THIS PRODUCT. && PAC071-133-280915- /O.EXT.KCTP.FL.W.0063.110828T1900Z-110829T1816Z/ /LNCP1.2.ER.110828T1900Z.110829T0000Z.110829T1216Z.NO/ 515 PM EDT SAT AUG 27 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE CONESTOGA RIVER AT LANCASTER. * FROM SUNDAY AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 4 PM SATURDAY THE STAGE WAS 3.3 FEET AND RISING. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CREST NEAR 13.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING. * AT 13.0 FEET...SEVERAL HOMES ARE AFFECTED BY HIGH WATER. $$
981 WGUS81 KCTP 280205 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1005 PM EDT SAT AUG 27 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CONESTOGA RIVER AT LANCASTER PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED OVERNIGHT. && PAC071-133-281405- /O.EXT.KCTP.FL.W.0063.110828T1700Z-110829T2000Z/ /LNCP1.2.ER.110828T1700Z.110829T0000Z.110829T1400Z.NO/ 1005 PM EDT SAT AUG 27 2011 THE FLOOD WARNING CONTINUES FOR THE CONESTOGA RIVER AT LANCASTER. * FROM SUNDAY AFTERNOON TO MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 9 PM SATURDAY THE STAGE WAS 3.3 FEET AND RISING. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY AFTERNOON TOMORROW AND CREST NEAR 14.5 FEET BY TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE MONDAY MORNING. * AT 15.0 FEET...MANY HOMES NEAR THE RIVER ARE AFFECTED BY HIGH WATER. $$ JUNG
009 WGUS81 KCTP 280751 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 351 AM EDT SUN AUG 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CONESTOGA RIVER AT LANCASTER PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED LATER THIS MORNING. && PAC071-133-281951- /O.EXT.KCTP.FL.W.0063.110828T2055Z-110829T0920Z/ /LNCP1.1.ER.110828T2055Z.110828T2300Z.110829T0320Z.NO/ 351 AM EDT SUN AUG 28 2011 THE FLOOD WARNING CONTINUES FOR THE CONESTOGA RIVER AT LANCASTER. * FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 3 AM SUNDAY THE STAGE WAS 4.4 FEET AND RISING. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CREST NEAR 11.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 11.0 FEET...GROFFTOWN ROAD WILL FLOOD. $$ EVANEGO
377 WGUS81 KCTP 281532 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1132 AM EDT SUN AUG 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CONESTOGA RIVER AT LANCASTER PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED THIS EVENING. && PAC071-133-290332- /O.EXT.KCTP.FL.W.0063.110829T0000Z-110829T0600Z/ /LNCP1.1.ER.110829T0000Z.110829T0000Z.110829T0000Z.NO/ 1132 AM EDT SUN AUG 28 2011 THE FLOOD WARNING CONTINUES FOR THE CONESTOGA RIVER AT LANCASTER. * FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10 AM SUNDAY THE STAGE WAS 6.3 FEET AND RISING. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * THE RIVER IS FORECAST TO RISE TO NEAR FLOOD STAGE THIS EVENING. * AT 11.0 FEET...GROFFTOWN ROAD WILL FLOOD. $$
944 WGUS81 KCTP 290225 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1025 PM EDT SUN AUG 28 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... CONESTOGA RIVER AT LANCASTER PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. AN UPDATE TO THIS PRODUCT WILL BE ISSUED OVERNIGHT. && PAC071-133-291005- /O.EXT.KCTP.FL.W.0063.000000T0000Z-110829T1005Z/ /LNCP1.1.ER.110828T2207Z.110829T0045Z.110829T0405Z.NO/ 1025 PM EDT SUN AUG 28 2011 THE FLOOD WARNING CONTINUES FOR THE CONESTOGA RIVER AT LANCASTER. * AT 9 PM SUNDAY THE STAGE WAS 12.1 FEET AND FALLING. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING. * THE RIVER WILL CONTINUE FALLING TO BELOW FLOOD STAGE AFTER MIDNIGHT TONIGHT. * AT 13.0 FEET...SEVERAL HOMES ARE AFFECTED BY HIGH WATER. $$
393 WGUS81 KCTP 290442 FLSCTP FLOOD STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE, PA 1242 AM EDT MON AUG 29 2011 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... SWATARA CREEK AT HARPER TAVERN CONESTOGA RIVER AT LANCASTER PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER DRIVE CARS THROUGH FLOODED AREAS!! THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. MOST DEATHS THAT OCCUR DURING FLOODING ARE RELATED TO VEHICLES TRYING TO CROSS FLOODED ROADWAYS. && PAC043-075-107-290512- /O.CAN.KCTP.FL.W.0065.000000T0000Z-110829T0730Z/ /HTVP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1242 AM EDT MON AUG 29 2011 THE FLOOD WARNING IS CANCELLED FOR THE SWATARA CREEK AT HARPER TAVERN. * AT 12 AM MONDAY THE STAGE WAS 8.7 FEET AND FALLING. * FLOOD STAGE IS 9.0 FEET. * THE RIVER CRESTED AROUND FLOOD STAGE OF 9.0 FEET...AND WILL CONTINUE FALLING TO 3.5 FEET BY TUESDAY EVENING. * AT 9.0 FEET...SEVERAL DRIVEWAYS AND OTHER MINOR ROADWAYS ARE AFFECTED. WATER BEGINS TO ENTER SOME BASEMENTS. $$ PAC071-133-290512- /O.CAN.KCTP.FL.W.0063.000000T0000Z-110829T1005Z/ /LNCP1.1.ER.110828T2207Z.110829T0045Z.110829T0417Z.NO/ 1242 AM EDT MON AUG 29 2011 THE FLOOD WARNING IS CANCELLED FOR THE CONESTOGA RIVER AT LANCASTER. * AT 12 AM MONDAY THE STAGE WAS 10.9 FEET AND FALLING. * THE RIVER FELL BELOW FLOOD STAGE AT 1230 AM MONDAY. * FLOOD STAGE IS 11.0 FEET. * THE RIVER WILL CONTINUE FALLING TO 4.6 FEET BY TUESDAY EVENING. * AT 11.0 FEET...GROFFTOWN ROAD WILL FLOOD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Aug 27, 10:27 AM EDT, 56 minutes earlier.
Area forecast discussion, Aug 27, 10:27 AM EDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1027 AM EDT SAT AUG 27 2011 .SYNOPSIS... HURRICANE IRENE CENTERED OVER PAMLICO SOUND THIS MORNING WILL MOVE TO THE NORTH NORTHEAST AND RIGHT ALONG THE ATLANTIC COAST LATER TODAY AND SUNDAY. THIS STORM WILL RESULT IN WIDESPREAD VERY HEAVY RAIN AND GUSTY WINDS OVER EASTERN PENNSYLVANIA THROUGH SUNDAY. THE EFFECTS OF IRENE WILL DIMINISH RAPIDLY THE FURTHER WEST INTO THE REGION ONE GOES. RAIN FROM IRENE WILL TAPER OFF SUNDAY MORNING...WHILE THE GUSTY WINDS MAY LAST INTO SUNDAY EVENING. IN THE WAKE OF IRENE...FAIR WEATHER WILL RETURN FOR MUCH OF NEXT WEEK AS BROAD HIGH PRESSURE BUILDS INTO THE NORTHEASTERN U.S. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A WEAK FRONT SEEMS IS STRETCHED OUT ALONG THE INTERSTATE 81 CORRIDOR FROM NEAR KAVP...SW TO KHGR ATTM. INCREASING 925-850 MB EAST TO SERLY FLOW AND PWAT AIR OF 1.5 INCHES OR GREATER WILL BE IMPINGING ON THIS BOUNDARY WELL AHEAD OF CAT 1 HURRICANE IRENE /NOW LOCATED OVER THE SW PART OF PAMLICO SOUND/. NARROW...AND SLOWLY NWWD MOVING BANDS OF MODERATELY HEAVY TROPICAL RAIN SHOWERS WILL BE OCCURRING ACROSS THE CENTRAL SUSQ VALLEY AND SCENT MTNS THROUGH THIS AFTERNOON AHEAD OF THE EXTENSIVE HEAVY RAIN SHIELD TO THE NORTH AND NW OR IRENE. THE NRN EDGE OF THIS RAIN SHIELD WILL SPREAD INTO OUR FAR SERN ZONES DURING THE AFTERNOON. 6-HOUR RAINFALL AMOUNTS ACROSS LANCASTER COUNTY COULD APPROACH 0.75" FOR THE 18Z SAT-00Z SUNDAY PERIOD. ELSEWHERE...BASIN AVG PRECIP TODAY WILL BE 0.25" OR LESS WITH VIRTUALLY NO RAIN NEAR AND TO THE NORTHWEST OF A LINE FROM KELM TO KFIG AND KJST. LOWERED HOURLY AND MAX TEMPS BY A FEW DEG F THIS AFTERNOON ACROSS MUCH OF OUR CENTRAL AND SERN ZONES...AS A RESULT OF THE SLOWLY DIMINISHING FOG AND EXTENSIVE LAYERED CLOUD COVER. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... NEWEST HPC AND MDL GUIDANCE HAS INCHED THE HEAVIER RAIN JUST A FEW MILES MORE TO THE WEST. WILL ADD JUST A INCH OR LESS INTO THE QPF TOTALS...CONTINUING TO CENTER THE HEAVIEST RAINFALL IN THE 03-15Z TIME FRAME. THE SWATH OF HEAVIEST PRECIP WILL LIKELY BE S-N AND JUST TO THE EAST OF THE SUSQ RIVER. SEE HYDRO SECTION FOR MORE. AS EXPECTED...THE MDLS CONTINUE TO PAINT VERY LOW QPF TO THE WEST OF THE RIVER...BUT WILL KEEP RAIN IN THE FCST FOR THE WHOLE EASTERN HALF OF THE CWA. THE CENTER OF IRENE SHOULD PASS ATLANTIC CITY ABOUT 12Z SUNDAY...AND DRIER AIR WILL BE BROUGHT IN...BUT THE WINDS WILL KEEP ON GOING FOR THE REST OF THE DAY DUE TO THE MIXING EXPECTED AS THE SUN RETURNS IN THE CENTRAL AND EASTERN COS. THUS TROPICAL RAIN SHOULD TAPER OFF SOMETIME DURING THE DAY ON SUNDAY. SOME MDLS LIKE THE GFS AND NEWEST 06Z NAM CONTINUE TO MAKE IT DRY UP TOTALLY BY NOON. STAYED CLOSE TO A MOS BLEND FOR TEMPS. && .LONG TERM /MONDAY THROUGH FRIDAY/... IRENE IS EVENTUALLY ABSORBED INTO A LG SCALE TROUGH EVOLVING FROM SERN CANADA INTO THE NE CONUS THROUGH EARLY NEXT WEEK. THE MODELS ARE IN GOOD AGREEMENT IN THE LONGWAVE FLOW IN THE MEDIUM RANGE PERIOD...WITH A DECIDEDLY LESS ACTIVE PATTERN OVER MUCH OF THE U.S. AN EXTENDED PERIOD OF FAIR AND DRY WEATHER APPEARS IN STORE FOR THE LOCAL AREA THROUGH MUCH OF NEXT WEEK AND PERHAPS CONTINUING INTO/THROUGH LABOR DAY WEEKEND. NWLY CYCLONIC FLOW ALOFT WILL BE REPLACED BY A RISING TO ABOVE NORMAL HEIGHTS AND HIGH PRES MIGRATING EWD ACRS SE CANADA WILL DOMINATE THE WEATHER IN THE EAST. WITH THE HIGH TO THE NORTH...AN ELY COMPONENT TO THE SFC WIND WILL KEEP TEMPERATURES NEAR NORMAL FOR LATE AUG. INCREASING LOW LEVEL MSTR AND INSTABILITY SUGGESTS THE THREAT FOR ISOLD POP-UP SHOWERS AND TSTMS BY LATE NEXT WEEK BUT THE PROBABILITY IS TOO LOW TO MENTION IN FCST ATTM. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... LOW STRATUS DECK FROM EARLIER FOG HAS LIFTED TO 1000-1500 FT AGL AT ALL FCST TAF SITES IN CENTRAL PA. CLOUD BASES WILL CONTINUE TO SHROUD THE RIDGE TOPS INTO EARLY THIS AFTERNOON...THANKS TO THE INCREASINGLY MOIST EAST TO SE FLOW DEVELOPING AHEAD OF HURRICANE IRENE. THE AFFECTS OF HURRICANE IRENE WILL BEGIN TO BE FELT BY LATE IN THE DAY ACROSS SE PA IN THE FORM OF INCREASING NE WINDS ARND LNS AND MDT. A STRAY SHRA/TSRA IS POSSIBLE AT THE SE AIRFIELDS THIS AFTN. HOWEVER...THE HEAVY RAIN AND INCREASINGLY GUSTY NORTH WINDS WILL LIKELY HOLD OFF UNTIL AFTER DARK. LATEST HURRICANE CENTER GUIDANCE HAS SUSTAINED WINDS INCREASING TO ARND 30KTS LATE TONIGHT AT LNS AND MDT...WITH GUSTS OF ARND 40KTS. A SHARP BACK EDGE OF THE RAIN SHIELD WILL LIKELY SET UP ACROSS CENTRAL PA...WITH THE WESTERN AIRFIELDS LIKELY REMAINING DRY TONIGHT. OUTLOOK... SUN...HEAVY RAIN AND STRONG WINDS POSSIBLE...MAINLY ACROSS THE EASTERN THIRD OF PA. MON-WED...NO SIG WX EXPECTED. && .HYDROLOGY... HEAVY RAIN STILL LIKELY OVER THE SERN CORNER OF THE REGION WITH 3-6 INCH TOTALS PROGGED ALONG AND EAST OF THE SUSQ RIVER. TOTALS WILL DROP OFF PRECIPITOUSLY/SHARPLY TO THE WEST. THE POSSIBILITY OF TRAINING TROPICAL RAIN BANDS OVER THE EAST WILL KEEP THE FLASH FLOOD WATCH GOING - SINCE SHORT-TERM FLOODING APPEARS TO BE THE MAIN THREAT AND THERE IS NO POINT IN SPLITTING HAIRS AS TO WHICH FLAVOR OF FLOOD WATCH TO HAVE OUT THERE. HAVE EVEN NUDGED THE WATCH INTO DAUPHIN COUNTY DUE TO THE LOCALLY LOWER FFG THERE IN THE URBAN AREAS AND LOCALLY HEAVY RAINFALLS IN THE PAST TWO WEEKS. HOWEVER...THERE IS A THREAT OF RIVER FLOODING DEVELOPING ACROSS THE TRIBS IN SOUTHEAST PORTIONS OF THE HSA...PLACES LIKE THE CONESTOGA RIVER AND THE SWATARA CREEK. ELSEWHERE...A SEVERAL FOOT RISE IS ANTICIPATED ALONG THE SUSQUEHANNA MAINSTEM BUT THIS WILL BE OVER A MUCH LONGER TIME FRAME EARLY NEXT WEEK AS WATER FROM NEW YORK STATE MOVES DOWNSTREAM. MEANWHILE...ONLY MINOR RISES ARE ANTICIPATED AT THIS TIME ALONG THE WEST BRANCH SUSQUEHANNA RIVER AND JUNIATA RIVER...WHERE EXPECTED RAINFALL WILL BE MINOR AND RUNOFFS MINIMAL. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH SUNDAY MORNING FOR PAZ057>059-065-066. WIND ADVISORY FROM 6 PM THIS EVENING TO 8 PM EDT SUNDAY FOR PAZ042-053-057>059-065-066. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...DANGELO/LAMBERT SHORT TERM...DANGELO LONG TERM...STEINBUGL AVIATION...FITZGERALD/LAMBERT HYDROLOGY...
Hazardous weather outlook, Aug 27, 4:15 AM EDT, 7 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 415 AM EDT SAT AUG 27 2011 PAZ042-053-280815- SULLIVAN-COLUMBIA- 415 AM EDT SAT AUG 27 2011 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049>052-056- 063-064-280815- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-PERRY-CUMBERLAND-ADAMS- 415 AM EDT SAT AUG 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ACTIVATION IS NOT ANTICIPATED. PAZ057>059-065-066-280815- DAUPHIN-SCHUYLKILL-LEBANON-YORK-LANCASTER- 415 AM EDT SAT AUG 27 2011 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 8 PM EDT SUNDAY... ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 4:15 AM EDT | Wind Advisory | CTP | Adams, Columbia, Cumberland, Dauphin, Lancaster, Lebanon and 10 more | 37 hr |
Nearby
River Flood Warnings in Pennsylvania, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.